# SDR MZZA98171

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817517 (SEQ NR 01129) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 970 FRAME SHEAR TIE AT S27R.  THE CORRODED SHEAR TIE WAS REMOVED AND REPAIRED PER B727 SRM 53-10-4.  (X)
